# SDR SWAA2023061644986

- Difficulty date: May 3, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 66,985 hours, 39,591 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Door
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG FIXED DOOR CRACKED<[01] REMOVED AND REPLACED R/H MLG FIXED DOOR AS PER AMM 32-13-11-401. ADJUSTMENT ACCOMPLISHED AS PER AMM 32-13-11-820-801.;[02] VERIFIED REMOVED AND REPLACED R/H MLG FIXED DOOR AS PER AMM 32-13-11-401. ADJUSTMENT ACCOMPLISHED AS PER AMM 32-13-11-820-801.
